# SDR ASAA1148847

- Difficulty date: January 19, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 59,937 hours, 34,512 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465262
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 300 FRAME CRACKED AT A/C RAIL ATTACH BRACKET.  REPAIRED FRAME IAW AD20062609-400-53-115 AND ER 11-01257.
